# SDR R61A201903090299

- Difficulty date: March 9, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 24,400 hours, 16,983 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK -, CORROSION FOUND ON LOWER FWD/AFT CUTOUT GIRT BAR FITTING AREAS.  REPLACED L1 DOOR LOWER BEAM.
